MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; INTRAOCULAR LENS
Model Number DCB00
Medical Device Problem Code Material Opacification (1426)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date explanted: not applicable as the iol remains implanted into the patient¿s ocular dexter (right eye).Device evaluated by mfr: it was indicated that the iol is not being returned for evaluation as it remains implanted in the patient¿s od.Therefore, a visual analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain missing information; however, to date, the information has not been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
The pre-loaded dcb00 intraocular lens (iol) was implanted into the patient¿s ocular dexter (right eye).Doctor reports a hazy dcb00; the haze is in the lens and not posterior capsule opacification (pco) or anything else.Through follow-up additional information was received confirming there is no planned interventions currently, except observation; the patient is asymptomatic.The doctor will consider an iol exchange if it worsens and affects the patient¿s vision; currently patient vision is 20/20 without glasses.There is no patient injury.The patient is doing well after his primary surgery.The dcb00 iol is not available for return as it remains implanted in the patient¿s eye.No further information is available.
 
Additional Manufacturer Narrative
Corrected data: upon further review, it was noticed that the investigation results was inadvertently not included; therefore, it is captured in this supplemental report: the following sections have been updated accordingly: section h6: type of investigation: 4109 - historical data analysis section h6: 3331 - analysis of production records section h6: investigation findings: 213 - no device problem found device evaluation: the device was not returned at the manufacturing site; therefore, product testing could not be performed and the customer¿s reported complaint could not be verified.Manufacturing record review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured according to specifications.A search of complaints related to this production order (po) was performed.A search of complaints revealed 1 other complaint has been received for this production order number and the complaint issue reported is not related; based on chr results, no escalations are required.Conclusion: as a result of the investigation there is no indication of a product quality deficiency, and the reported issue could not be confirmed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS SIMPLICITY
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key15671390
Report Number3012236936-2022-02592
Device Sequence Number6462721
Product Code HQL
UDI-Device Identifier05050474635944
UDI-Public(01)05050474635944(17)230828
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2023
Device Model NumberDCB00
Device Catalogue NumberDCB0000130
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2022
Supplement Date Received by Manufacturer10/24/2022
Initial Report FDA Received Date10/25/2022
Supplement Report FDA Received Date10/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/28/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale
Patient RaceWhite